# SDR AALA202205235973

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 79,078 hours, 31,170 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH42097
- Condition: Leaking
- Location: Zone 700 - Gears
- Part time: 79,077 hours, 31,170 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXITING THE RUNWAY AFTER LANDING THE MASTER CAUTION ILLUMINATED AND HYDRAULIC GREEN SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE ILLUMINATED. NOSE WHEEL STEERING WAS LOST, STOPPED ON TAXIWAY AND TOWED AIRCRAFT INTO GATE. MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR DOOR GROUND OPENING BYPASS VALVE LEAKING AND REPLACED IT PER AMM 32-21-13.  A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
